Please use this identifier to cite or link to this item:
Title: Three-dimensional structure of a monomeric form of a retroviral protease
Authors: Veverka, VA
Lang, J
Hrabal, R
Bauerová, H
Zábranský, A
Ruml, T
Pichová, I
Ruml, T
Veverka, VA
First Published: 31-Oct-2003
Citation: JOURNAL OF MOLECULAR BIOLOGY, 2003, 333 (4), pp. 771-780
DOI Link: 10.1016/j.jmb.2003.08.049
ISSN: 0022-2836
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biochemistry

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.